NON-ABELIAN TOPOLOGICAL SOLUTIONS IN STRINGY GRAVITYстатья

Информация о цитировании статьи получена из Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 27 мая 2015 г.

Работа с статьей


[1] GALTSOV D., DONETS E. Non-abelian topological solutions in stringy gravity // International Journal of Modern Physics D. — 1994. — Vol. 3, no. 4. — P. 755–771. Non-Abelian solutions of the low-energy heterotic string effective action are discussed. Three types of solutions are shown to exist: regular uncharged shaleron-like solutions, uncharged non-Abelian black holes and charged black holes with non-Abelian hair. In the extremal limit charged non-Abelian black holes generate regular throat structure in the string frame similar to that of the Gibbons-Maeda-Horowitz-Strominger solution. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть